# SDR F3LA2017121200265

- Difficulty date: December 3, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 39,950 hours, 19,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Part time: 39,950 hours, 19,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM Y+254 HAS CORROSION AT FR20. REMOVED AND REPLACED FLOOR BEAM Y+254 FR12 TO FR23 P/N D5311281820401 IAW SRM 51-42-11, 51-72-11-911-001 AND 53-11-14-283-004.
